# SDR 2023F00067

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28548
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 50005777
- Part serial: 1669
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: DE
- How discovered: L
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM "A" PUMP (ELECTRICAL N°2) WITH LOW PRESSURE. CORRECTIVE ACTION: HAS BEEN CHANGED PUMP. IN TEST NO FOUND DISCREPANCIES.
